Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Pytkeev, Evgenii Georgievich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 31
Presentations: 1

Number of views:
This page:882
Abstract pages:5452
Full texts:2353
References:517
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person20091
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/142905

Publications in Math-Net.Ru
2021
1. V. I. Belugin, A. V. Osipov, E. G. Pytkeev, “On Classes of Subcompact Spaces”, Mat. Zametki, 109:6 (2021),  810–820  mathnet; Math. Notes, 109:6 (2021), 849–858  isi  scopus
2. A. V. Osipov, E. G. Pytkeev, “Solution of Ponomarev's problem of condensation onto compact sets”, Sibirsk. Mat. Zh., 62:1 (2021),  164–172  mathnet
2019
3. A. G. Chentsov, E. G. Pytkeev, “Constraints of asymptotic nature and attainability problems”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 29:4 (2019),  569–582  mathnet  isi
2018
4. E. G. Pytkeev, A. G. Chentsov, “The Wallman compactifier and its application for investigation of the abstract attainability problem”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 28:2 (2018),  199–212  mathnet  elib
2016
5. E. G. Pytkeev, A. G. Chentsov, “Open ultrafilters and separability with the use of the operation of closure”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:3 (2016),  212–225  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 177–190  isi  scopus
6. E. G. Pytkeev, A. G. Chentsov, “Some representations of free ultrafilters”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 26:3 (2016),  345–365  mathnet  mathscinet  elib
2015
7. E. G. Pytkeev, A. G. Chentsov, “Some properties of open ultrafilters”, Izv. IMI UdGU, 2015, 2(46),  140–148  mathnet  elib
8. E. G. Pytkeev, V. T. Shevaldin, “Two-scale relations for $B$-$\mathcal L$-splines with uniform knots”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  234–243  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 186–195  isi
2014
9. A. G. Chentsov, E. G. Pytkeev, “Some topological structures of extensions of abstract reachability problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:4 (2014),  312–329  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 36–54  isi  scopus
10. E. G. Pytkeev, A. G. Chentsov, “On the structure of ultrafilters and properties related to convergence in topological spaces”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:2 (2014),  250–267  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 164–181  isi  scopus
2013
11. A. V. Osipov, E. G. Pytkeev, “On the $\sigma$-countable compactness of spaces of continuous functions with the set-open topology”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:3 (2013),  251–260  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), S153–S162  isi  scopus
2012
12. E. G. Pytkeev, M. Yu. Khachai, “Topological properties of measurable structures and sufficient conditions for uniform convergence of frequencies to probabilities”, Avtomat. i Telemekh., 2012, 2,  89–98  mathnet; Autom. Remote Control, 73:2 (2012), 291–299  isi  scopus
13. Yu. S. Volkov, E. G. Pytkeev, V. T. Shevaldin, “Orders of approximation by local exponential splines”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  135–144  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 175–184  isi  scopus
2010
14. E. G. Pytkeev, M. Yu. Khachai, “Sigma-compactness of metric Boolean algebras and uniform convergence of frequencies to probabilities”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:1 (2010),  127–139  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S138–S151  isi  scopus
2003
15. E. G. Pytkeev, “Baire functions and spaces of Baire functions”, Fundam. Prikl. Mat., 9:4 (2003),  3–39  mathnet  mathscinet  zmath  elib; J. Math. Sci., 136:5 (2006), 4131–4155  scopus
2001
16. E. G. Pytkeev, “Cardinal invariants of spaces with point-countable $T_0$-pseudobases”, Trudy Inst. Mat. i Mekh. UrO RAN, 7:2 (2001),  236–247  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 2, S196–S207
1998
17. E. G. Pytkeev, “On the theory of $K$-analytic spaces”, Trudy Inst. Mat. i Mekh. UrO RAN, 5 (1998),  76–82  mathnet  zmath
1996
18. E. G. Pytkeev, “$Z_\sigma$-mappings of $K$-analytic spaces”, Dokl. Akad. Nauk, 349:3 (1996),  306–307  mathnet  mathscinet  zmath
19. E. G. Pytkeev, “Baire isomorphisms and dimension”, Uspekhi Mat. Nauk, 51:4(310) (1996),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:4 (1996), 745–746  isi  scopus
1995
20. E. G. Pytkeev, “Baire isomorphisms and dimensionality”, Uspekhi Mat. Nauk, 50:6(306) (1995),  209–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:6 (1995), 1299–1300  isi
1992
21. E. G. Pytkeev, “On spaces of Baire I functions over $K$-analytic spaces”, Mat. Zametki, 52:3 (1992),  108–116  mathnet  mathscinet  zmath; Math. Notes, 52:3 (1992), 953–959  isi
22. E. G. Pytkeev, “On a property of Fréchet–Urysohn spaces of continuous functions”, Trudy Mat. Inst. Steklov., 193 (1992),  156–161  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 193 (1993), 173–178
1985
23. E. G. Pytkeev, “Baire property of spaces of continuous functions”, Mat. Zametki, 38:5 (1985),  726–740  mathnet  mathscinet  zmath; Math. Notes, 38:5 (1985), 908–915  isi
1983
24. E. G. Pytkeev, “Maximally decomposable spaces”, Trudy Mat. Inst. Steklov., 154 (1983),  209–213  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 154 (1984), 225–230
1982
25. E. G. Pytkeev, “On condensations onto compact Hausdorff spaces”, Dokl. Akad. Nauk SSSR, 265:4 (1982),  819–823  mathnet  mathscinet  zmath
26. E. G. Pytkeev, “On sequentiality of spaces of continuous functions”, Uspekhi Mat. Nauk, 37:5(227) (1982),  197–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:5 (1982), 190–191  isi
27. E. G. Pytkeev, “On the tightness of spaces of continuous functions”, Uspekhi Mat. Nauk, 37:1(223) (1982),  157–158  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:1 (1982), 176–177  isi
1980
28. E. G. Pytkeev, “Hereditarily plumed spaces”, Mat. Zametki, 28:4 (1980),  603–618  mathnet  mathscinet  zmath; Math. Notes, 28:4 (1980), 761–769  isi
1977
29. E. G. Pytkeev, “On the theory of condensations onto compact metric spaces”, Dokl. Akad. Nauk SSSR, 233:6 (1977),  1046–1048  mathnet  mathscinet  zmath
1976
30. E. G. Pytkeev, “Upper bounds of topologies”, Mat. Zametki, 20:4 (1976),  489–500  mathnet  mathscinet  zmath; Math. Notes, 20:4 (1976), 831–837

Presentations in Math-Net.Ru
1. A construction of extension of topological spaces in the class of ultafilters
E. G. Pytkeev, A. G. Chentsov
Seminar of Control System Department
June 18, 2015 12:00

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021